MAUDE Adverse Event Report: COSMAN MEDICAL RF CANNULA; PROBE, RADIOFREQUENCY LESION

COSMAN MEDICAL RF CANNULA; PROBE, RADIOFREQUENCY LESION
Model Number RFK-C101020S-P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices will not be returned.Additional suspect medical device components involved in the event: model: rfk-c101020s-p, lot: unknown, description: rfk cannula 100 mm, 10 mm tip, 20 g, sharp, curved 10/pk.Model: csk-tc10, lot: unknown, description: csk tc electrode, 10 cm.Model: csk-tc15, lot: unknown description: csk tc electrode, 15 cm.
 
Event or Problem Description
A report was received that a few patients have experienced a reaction at the insertion point where the cannula was inserted into the patient.The puncture sites were raised, had reddened, and were sometimes very itchy.The physician does not know if the reactions are device related.It is not known if medical intervention was provided.No further information can be obtained.

Brand Name
RF CANNULA
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
COSMAN MEDICAL
22 terry ave
burlington MA 01803
MDR Report Key7331316
Report Number3006630150-2018-00987
Device Sequence Number159954
Product Code GXI
UDI-Device Identifier00813250010756
UDI-Public00813250010756
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K060799
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberRFK-C101020S-P
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2018
Initial Report FDA Received Date03/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1